T Nation

Before judging (First Prop Cycle)


#1

I couldn't post anywhere but here so apologies in advance, but I have a problem. This is my first prop cycle as stated, I'm using 1" needles injecting 1cc into glutes every other day, switching inj. Sites between the two. Well my first shot has now been 3 days post. I'm swolen and I have a rash within a 5" radius all around inj. Site I decided maybe it's normal based off friends who've taken it and fourms, so I went ahead and injected into the other glute the day after. I'm 1 day post from my second shot and feels nothing like my first.

Am I over reacting ? I've lost my appetite and I've been having a fever also, I'm not sure if that's from the shot or not any help appreciated.


#2

[quote]Cody522 wrote:
I couldn’t post anywhere but here so apologies in advance, but I have a problem. This is my first prop cycle as stated, I’m using 1" needles injecting 1cc into glutes every other day, switching inj. Sites between the two. Well my first shot has now been 3 days post. I’m swolen and I have a rash within a 5" radius all around inj. Site I decided maybe it’s normal based off friends who’ve taken it and fourms, so I went ahead and injected into the other glute the day after. I’m 1 day post from my second shot and feels nothing like my first.

Am I over reacting ? I’ve lost my appetite and I’ve been having a fever also, I’m not sure if that’s from the shot or not any help appreciated. [/quote]

Go to the ER


#3

It is most likely infected. The longer you wait the worse it will be. Go to the ER and be honest on what happened.